# SDR AALA200910562

- Difficulty date: December 17, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 55,787 hours, 28,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR, FORWARD GIRT BAR MOUNT.  INSTALLED A SERVICEABLE GIRT BAR MOUNT PER SRM 51-01.
